# SDR IPXA2019101848014

- Difficulty date: October 7, 2019
- Submitted: October 18, 2019
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 84,942 hours, 17,223 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CLT WING FIXED L/E BEADED DOUBLER IS CRACKED BETWEEN XOS. 667.6 - XOS. 673.6.REPAIRED CRACKED LT WING FIXED L/E BEADED DOUBLER BETWEEN XOS. 667.6 - XOS. 673.6 IAW MD-11 SRM 57-40-02, REPAIR 15, FIGURE 205. (MAJOR)
